# SDR 7C7A20150715062

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8103
- Aircraft serial: 389
- Aircraft time: 37,468 hours, 41,430 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 85770010
- Part serial: FI48554
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE BEYOND LIMITS OF SRM & GENERIC REPAIR DWGS LT INBD GND SPOILER.
